# SDR DXTA2024061412040

- Difficulty date: June 14, 2024
- Submitted: June 16, 2024
- Operation: Air carrier
- Aircraft: N459QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500721
- Aircraft time: 940 hours, 712 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Vibration
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING TAXI, WHEN APPLYING THE RIGHT BRAKE PEDAL FOR EITHER PILOT, THE RIGHT BRAKE WOULD VIBRATE VIOLENTLY.  PERFORMED EMERGENCY/PARKING BRAKE SYSTEM BLEED.
